RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2007, Volume 19, Number 8, Pages 49–54 (Mi mm1101)  

This article is cited in 7 scientific papers (total in 8 papers)

Use of transparent boundary conditions for solution of two-dimensional elastodynamics problems with azimuthal anisotropy

N. A. Zaitsev, I. L. Sofronov

M. V. Keldysh Institute for Applied Mathematics, Russian Academy of Sciences

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 11.12.2006

Citation: N. A. Zaitsev, I. L. Sofronov, “Use of transparent boundary conditions for solution of two-dimensional elastodynamics problems with azimuthal anisotropy”, Matem. Mod., 19:8 (2007), 49–54

Citation in format AMSBIB
\Bibitem{ZaiSof07}
\by N.~A.~Zaitsev, I.~L.~Sofronov
\paper Use of transparent boundary conditions for solution of two-dimensional elastodynamics problems with azimuthal anisotropy
\jour Matem. Mod.
\yr 2007
\vol 19
\issue 8
\pages 49--54
\mathnet{http://mi.mathnet.ru/mm1101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2367502}
\zmath{https://zbmath.org/?q=an:1137.74323}


Linking options:
  • http://mi.mathnet.ru/eng/mm1101
  • http://mi.mathnet.ru/eng/mm/v19/i8/p49

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I L. Sofronov, “Differential part of transparent boundary conditions for certain hyperbolic systems of second-order equations”, Dokl. Phys., 79:3 (2009), 412–414  mathnet  crossref  mathscinet  zmath  isi  elib  scopus
    2. A. A. Vinnichenko, N. A. Zaitsev, “Prozrachnye granichnye usloviya dlya volnovogo uravneniya v kvadratnoi oblasti”, Preprinty IPM im. M. V. Keldysha, 2009, 080, 20 pp.  mathnet
    3. N. A. Zaitsev, A. A. Vinnichenko, “Prozrachnye granichnye usloviya dlya chislennogo modelirovaniya volnovykh protsessov v kvadratnoi oblasti”, Matem. modelirovanie, 23:11 (2011), 5–20  mathnet  mathscinet
    4. T. A. Sivkova, L. E. Dovgilovich, O. I. Voskoboinikova, I. L. Sofronov, “Algoritmy QD arifmetiki vysokoi tochnosti na CUDA dlya raboty s matritsami”, Preprinty IPM im. M. V. Keldysha, 2011, 076, 28 pp.  mathnet
    5. N. A. Zaitsev, “Usechennye usloviya polnoi prozrachnosti na otkrytykh granitsakh v izotropnykh sredakh”, Preprinty IPM im. M. V. Keldysha, 2012, 088, 16 pp.  mathnet
    6. S. K. Godunov, V. T. Zhukov, M. I. Lazarev, I. L. Sofronov, V. I. Turchaninov, A. S. Kholodov, S. V. Tsynkov, B. N. Chetverushkin, Ye. Yu. Epshteyn, “Viktor Solomonovich Ryaben'kii and his school (on his 90th birthday)”, Russian Math. Surveys, 70:6 (2015), 1183–1210  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    7. N. A. Zaitsev, I. L. Sofronov, “Generation of transparent boundary conditions for modeling wave propagation in anisotropic media”, Preprinty IPM im. M. V. Keldysha, 2018, 082, 36 pp.  mathnet
    8. N. A. Zaitsev, B. V. Kritskii, “Raschet operatora neotrazhayuschikh granichnykh uslovii na trekhmernoi ploskoi granitse dlya odnorodnoi v normalnom napravlenii sredy”, Preprinty IPM im. M. V. Keldysha, 2018, 169, 24 pp.  mathnet  crossref
  • Математическое моделирование
    Number of views:
    This page:312
    Full text:95
    References:22
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019